|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||On List Coloring and List Homomorphism of Permutation and Interval Graphs|
|Citation:||Enright J, Stewart L & Tardos G (2014) On List Coloring and List Homomorphism of Permutation and Interval Graphs, SIAM Journal on Discrete Mathematics, 28 (4), pp. 1675-1685.|
|Abstract:||List coloring is an NP-complete decision problem even if the total number of colors is three. It is hard even on planar bipartite graphs. We give a polynomial-time algorithm for solving list coloring of permutation graphs with a bounded total number of colors. More generally, we give a polynomial-time algorithm that solves the list-homomorphism problem to any fixed target graph for a large class of input graphs, including all permutation and interval graphs.|
|Rights:||Publisher policy allows this work to be made available in this repository. Published in SIAM J. Discrete Math., 28(4), 1675–1685 by Society for Industrial and Applied Mathematics. The original publication is available at: https://doi.org/10.1137/13090465X|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact firstname.lastname@example.org providing details and we will remove the Work from public display in STORRE and investigate your claim.